# SDR SWAA2015081842935

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 12,214 hours, 5,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A2212
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BIN EMER EXIT LIGHT LENS CRACKED BETWEEN ROW 6 TO ROW 25.  R & R LENS IAW MM.
